# SDR ASAA2017011119324

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 12,861 hours, 4,233 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Condition: Unsecure
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

10 MINUTES BEFORE DESCENT AT FL 360,  RECEIVED A GPWS LIGHT AND TERRIAN FAIL LIGHT.  ACFT GROUNDED. FOUND THE WEATHER RADAR TRANSCEIVER UNIT LOOSE IN THE RACK.  SECURED THE TRANSCEIVER. THE WEATHER RADAR OPS TESTED OK IAW AMM 34-43-00, AND GPWS OPS TESTED OK IAW AMM 34-46-00.
